# SDR SCNA99707

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND CORROSION IN THE MAIN CABIN LEFT HAND AFT EMERGENCY EXIT HATCH AT THE LOWER FORWARD CORNER OF CUTOUT.  REMOVED CORROSION IAW SRM B727 511006.  CORROSION WAS FOUND OUT OF LIMITS PER SRM B727 531001.  FABRICATED DOUBLER FROM 301 1/2 HARD STEEL .125 IAW SRM 533003.  ALODINED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 533003.
